Table of Contents
International Journal of Microwave Science and Technology
Volume 2014 (2014), Article ID 485794, 4 pages
http://dx.doi.org/10.1155/2014/485794
Research Article

Dominant Mode Wave Impedance of Regular Polygonal Waveguides

Institute of Electronic and Mechanical Engineering, Yuri Gagarin State Technical University of Saratov, Saratov 410054, Russia

Received 25 October 2013; Revised 26 December 2013; Accepted 30 December 2013; Published 6 February 2014

Academic Editor: Chien-Jen Wang

Copyright © 2014 Vyacheslav V. Komarov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vyacheslav V. Komarov, “Dominant Mode Wave Impedance of Regular Polygonal Waveguides,” International Journal of Microwave Science and Technology, vol. 2014, Article ID 485794, 4 pages, 2014. doi:10.1155/2014/485794